Alert archive / Oklahoma / Flash Flood Warnings in 2007
Flash Flood Warning 35, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 28, 2007, 5:22 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2007, 5:22 PM CDT (22:22 UTC)
- Expired
- Jun 28, 2007, 9:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
Counties Osage County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 94 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 220 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 282224
FFWTSA
OKC113-117-290215-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
522 PM CDT THU JUN 28 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
NORTHWESTERN PAWNEE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 915 PM CDT
* AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 19 MILES
NORTH OF BIGHEART TO 14 MILES WEST OF RALSTON...MOVING NORTH AT 10
MPH. RADAR INDICATES THAT UP TO 1 AND A HALF INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER ONE TO TWO INCHES WILL BE POSSIBLE
THROUGH 915 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...GRAINOLA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3698 9603 3633 9684 3635 9702 3651 9701
3658 9686 3662 9691 3660 9702 3669 9704
3669 9693 3680 9673 3698 9673 3701 9645
$$2 follow-up statements
000
WGUS74 KTSA 282332
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
629 PM CDT THU JUN 28 2007
OKC113-117-290215-
OSAGE OK-PAWNEE OK-
629 PM CDT THU JUN 28 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHWESTERN PAWNEE AND NORTHWESTERN OSAGE COUNTIES...
AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 14 MILES
SOUTHWEST OF RALSTON TO 11 MILES NORTHWEST OF BIGHEART. THE STORMS
PRODUCING THE HEAVY RAINFALL WERE NEARLY STATIONARY. RADAR INDICATES
THAT 2 TO 4 INCHES OF RAIN HAS ALREADY FALLEN IN SOME LOCAL AREAS.
ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE THROUGH 915 PM CDT.
SOME OF THE HEAVIEST RAIN SO FAR IS IN THE AREA OF THE TALLGRASS
PRAIRIE PRESERVE THAT IS NORTHWEST OF PAWHUSKA.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE BURBANK...FORAKER...SHIDLER AND GRAINOLA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. RESIDENTS LIVING ALONG STREAMS...CREEKS AND DRAINAGE
DITCHES SHOULD BE READY TO TAKE IMMEDIATE ACTION IF FLOODING IS
OBSERVED. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER BY FOOT OR BY
AUTO...YOU MAY BE SWEPT AWAY BY THE STRONG CURRENT. IT ONLY TAKES TWO
FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND
PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT
UNTIL THE WATER RECEDES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
LAT...LON 3698 9603 3633 9684 3635 9702 3651 9701
3658 9686 3662 9691 3660 9702 3669 9704
3669 9693 3680 9673 3698 9673 3699 9646
$$000
WGUS74 KTSA 290046
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT THU JUN 28 2007
OKC113-117-290215-
OSAGE OK-PAWNEE OK-
741 PM CDT THU JUN 28 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHWESTERN PAWNEE AND NORTHWESTERN OSAGE COUNTIES...
AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN 15 MILES SOUTH OF RALSTON...MOVING
NORTH AT 20 MPH. THESE STRONG THUNDERSTORMS ARE MOVING ALONG A
BOUNDARY THAT HAS BECOME A FOCUS FOR HEAVY RAIN THIS EVENING AND IS
ENTERING THE AREA THAT HAS ALREADY EXPERIENCED VERY HEAVY RAIN.
RADAR INDICATES THAT AS MUCH AS 4 TO 5 INCHES OF RAIN HAS ALREADY
FALLEN IN SOME LOCAL AREAS. ANOTHER 1 TO 3 INCHES INCHES WILL BE
POSSIBLE THROUGH 915 PM CDT IN THE WARNED AREA.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE RALSTON...FAIRFAX...BURBANK...SHIDLER...GRAINOLA...FORAKER...
BIGHEART AND PEARSONIA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
LAT...LON 3698 9603 3633 9684 3635 9702 3651 9701
3658 9686 3662 9691 3660 9702 3669 9704
3669 9693 3680 9673 3698 9673 3699 9646
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 2:46 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jun 28, 2:46 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
246 PM CDT THU JUN 28 2007
.DISCUSSION...
UPPER LEVEL LOW CURRENTLY POSITIONED OVER NORTH CENTRAL TEXAS AND
SOUTHWEST OKLAHOMA. HINTS OF A CLOSED CIRCULATION EXTEND AS FAR
NORTH OVER THE NRN OK/SRN KS BORDER. AS BEEN SEEN OVER THE LAST
SEVERAL DAYS..MOST CONSISTENT BANDS OF PRECIP HAVE BEEN OVER THE WRN
PORTIONS OF THE AREA...WHICH BY NO SURPRISE ARE AREAS CLOSEST TO THE
UPPER LEVEL SYSTEM. MODELS VARY THE STRENGTH OF THE FEATURE OVER THE
NEXT COUPLE DAY OR SO. HOWEVER...ITS STILL APPEARS WRN AND NORTHERN
SECTIONS OF THE FA STILL SEE THE GREATER CHANCES FOR ADDITIONAL
RAINFALL. CURRENT FLASH FLOOD WATCH RUNS UNTIL TOMORROW MORNING...AND
FOR NOW WILL LEAVE THE AREAL COVERAGE AND EXPIRATION TIME AS IS.
MODELS ALSO BRING A WEAK FRONT INTO THE AREA...SO ANY ADDITIONAL
BOUNDARY(IES) WILL ONLY ADD AN ADDITIONAL FOCUS FOR SHOWERS AND
STORMS. GIVEN THE LACK OF FLOW...DONT SEE THIS BOUNDARY MAKING IT
TOO FAR INTO THE AREA...HOWEVER ANY CONVECTIVELY INDUCED BOUNDARY
COULD EASILY PUSH FURTHER SOUTH THAN WHAT THE SYNOPTIC SCALE
INDICATES. INTO NEXT WEEK...UPPER LOW REGENERATES FURTHER SOUTH INTO
TEXAS...SO IF THIS SCENARIO PANS OUT CONVECTIVE CHANCES WILL
DECREASE. CURRENT LOW POPS MENTIONED LOOK GOOD FOR NOW...AS A
LIMITED INFLUENCE FROM THE UPPER LOW WILL RESULT IN AN UNCAPPED
ENVIRONMENT WHICH WOULD YIELD WIDELY SCATTERED AFTERNOON
THUNDERSTORMS. TEMPERATURE WISE... IN THE SHORT TERM HAVE OPTED FOR
PERSISTENCE WHICH COINCIDES TO BEING PRETTY CLOSE TO GUIDANCE.
EXTENDED NUMBERS DO NOT STRAY FAR FROM GUIDANCE EITHER.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 71 80 70 84 / 80 80 40 50
FSM 71 85 69 87 / 50 50 30 50
MLC 72 85 71 86 / 70 70 30 50
BVO 69 79 68 83 / 80 80 50 50
FYV 68 82 67 84 / 50 60 40 50
BYV 69 83 68 84 / 50 60 40 50
MKO 71 82 70 85 / 60 70 40 50
MIO 68 80 67 84 / 70 80 50 50
F10 71 81 70 84 / 80 80 30 50
HHW 71 86 70 88 / 60 50 30 50
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
SHORT TERM...15
LONG TERM....23Hazardous weather outlook, Jun 28, 12:51 PM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1251 PM CDT THU JUN 28 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1251 PM CDT THU JUN 28 2007 ...FLASH FLOOD WATCH IN EFFECT FOR EASTERN OKLAHOMA AND EXTREME NORTHWEST ARKANSAS THROUGH FRIDAY MORNING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND EXTREME NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. DISCUSSION... SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TONIGHT AS A FRONTAL BOUNDARY LINGERS ACROSS SOUTHEAST KANSAS AND INTO CENTRAL OKLAHOMA. THE BEST CHANCES OF SHOWERS AND THUNDERSTORMS WILL BE IN THE VICINITY OF THE FRONTAL BOUNDARY ACROSS NORTHEAST OKLAHOMA. HEAVY RAIN AND FLASH FLOODING WILL CONTINUE TO BE A THREAT THROUGH TONIGHT AS THE AIRMASS ACROSS THE REGION REMAINS MOISTURE LADEN. THE STRONGER SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING 1 TO 3 INCHES OF RAIN IN A SHORT PERIOD TIME...CAUSING FLOODING OF LOW LYING AREAS. THEREFORE...A FLASH FLOOD WATCH CONTINUES THROUGH FRIDAY MORNING FOR EASTERN OKLAHOMA AND EXTREME NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE FRONTAL BOUNDARY AND ITS ASSOCIATED UPPER LEVEL SYSTEM WILL REMAIN ACROSS OKLAHOMA AT LEAST THROUGH FRIDAY. AS TIME PROGRESSES ...THIS SYSTEM WILL BECOME MORE DIFFUSE. MOISTURE WILL REMAIN PLENTIFUL. THUS...THUNDERSTORMS WITH HEAVY RAIN WILL REMAIN POSSIBLE. THE CONCENTRATION OF SHOWERS AND THUNDERSTORMS WILL LIKELY DIMINISH WITH TIME. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECASTS AS FLOODING CONCERNS CONTINUE. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jun 28, 2:29 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
229 PM CDT THU JUN 28 2007
OKZ066-070-071-282015-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
229 PM CDT THU JUN 28 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHEASTERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
IN SOUTHEAST OKLAHOMA
NORTHERN MCINTOSH
AT 229 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM OKMULGEE TO ONAPA...MOVING NORTH AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OKMULGEE...
MORRIS...ERAM...PRESTON...BALD HILL...CHECOTAH...ONAPA...HITCHITA...
RENTIESVILLE...COUNCIL HILL...OKTAHA...WAINWRIGHT...BOYNTON...
SUMMIT...JAMESVILLE AND TAFT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3563 9604 3529 9544 3577 9540 3585 9602Special weather statement, Jun 28, 2:49 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
249 PM CDT THU JUN 28 2007
OKZ066-067-070-282045-
MUSKOGEE OK-OKMULGEE OK-WAGONER OK-
249 PM CDT THU JUN 28 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHEASTERN OKMULGEE AND WAGONER
IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE
AT 249 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES EAST OF BALD HILL TO 2 MILES NORTHWEST OF
WAINWRIGHT TO 8 MILES SOUTHEAST OF OKTAHA...MOVING NORTHEAST AT 25
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
BALD HILL...WAGONER...CHOSKA...TULLAHASSEE...PORTER...OKAY...
STONEBLUFF...REDBIRD...COWETA...MUSKOGEE...OKTAHA...KEEFETON...
WAINWRIGHT...BOYNTON...SUMMIT...JAMESVILLE...TAFT...FORT GIBSON AND
HASKELL.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3572 9593 3558 9563 3555 9533 3576 9517
3597 9532 3611 9557Special weather statement, Jun 28, 3:39 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
339 PM CDT THU JUN 28 2007
OKZ061-062-067-282145-
MAYES OK-ROGERS OK-WAGONER OK-
339 PM CDT THU JUN 28 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHERN WAGONER...ROGERS AND MAYES
AT 339 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 11 MILES SOUTH OF CATOOSA TO 7 MILES SOUTH OF
INOLA TO WAGONER...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...CLAREMORE...INOLA...CATOOSA...
VERDIGRIS...TIAWAH...FOYIL...OOLOGAH...BUSHYHEAD...WAGONER...PRYOR...
MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...SALINA...STRANG...ADAIR...
PENSACOLA...LANGLEY AND DISNEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH ALONG
WITH BRIEF HEAVY RAIN.
LAT...LON 3602 9576 3598 9554 3590 9532 3650 9501
3651 9534 3651 9574The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:52 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 68 min |
| Jun 27, 8:19 PM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 3 hr |
| Jun 27, 9:02 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Jun 27, 9:53 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 67 min |
| Jun 28, 2:29 PM CDT | Special Weather Statement | TSA | Okmulgee | 46 min |
| Jun 28, 2:49 PM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 56 min |
| Jun 28, 3:39 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 66 min |
| Jun 28, 6:59 PM CDT | Special Weather Statement | TSA | Pushmataha | 46 min |
Nearby
Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.